# SDR FDEA202110192579

- Difficulty date: October 19, 2021
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N917FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24291
- Aircraft time: 50,854 hours, 23,721 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: None
- Condition: None
- Location: N/A
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

PDIS  917     25-60  2831     19OCT21  MAN  OPEN  U  R1 ARMED (SLIDE) LIGHT DOES NOT ILLUMINATE WHEN R1  DOOR IS MECHANICALLY ARMED  MEL  19OCT21 20:14   MAN U  RELEASED FOR SERVICE PER MEL : 25-66-05-A  CATEGORY : C EXPIRATION : 29OCT21  "MEL 25-66-05-A:  R1 ESCAPE SLIDE GIRT BAR  ENGAGEMENT LIGHTS - INOP. VERIFY AND RECORD IN  AML/EAML THAT ASSOCIATED SLIDE IS VISUALLY VERIFIED  ENGAGED PRIOR TO EACH DEPARTURE."  R1 ESCAPE SLIDE GIRT BAR ENGAGEMENT  LIGHTS - INOP  C/7290539           CLEAN AND REGREASE GIRT BAR AND FLOOR FITINGS IAW                                 AMM 25-66-10-2. R1 SLIDE INDICATION TEST OK IAW AMM                               25-66-00-0. MEL CLOSED. A/C OK FOR SERVICE.
